Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JakeeeeeyXx

I'm Getting Small Spots On Month 9 Of Accutane! :,(

Recommended Posts

Hi!

I've been on acctane for around 9 months now and I have made really good progress but I still get small spots... I can't really put a time scale on them it seems to be like I have no spots for 2 weeks then I'll get 3 in 3 days. The way I'm trying to look at it is that if I was offered this skin 9 months ago I'd have probably taken it, but I did kind of think it'd be better than this. I'm super red and my lips are pretty manky looking. I just want to know if this is normal, did you guys still get little spots when you had been on accutane for so long? It's not cystic or anything it's just consistent and it gets me down, that partnered with the red, and I mean RED face and lips. :,(

Any answers would be greatly appreciated!

Jake.

Share this post


Link to post
Share on other sites

Hi,

I was on roacctuane for 6 months, it cleared me up well, but got a few pimples here and there even in the final few weeks. On my final visit to the derm, she said she usually wants patients to go one whole month completely clear before taking them off treatment. I was however very eager to come off and so she let me.

Now 4 weeks off treatment and I am breaking out everyday with tiny pimples. I am so surprised because I would go weeks without having a single spot on accutane and yet only a few days off it and they came back, albeit to a much lesser extent. I am hoping it's my body just readjusting to having sebum again, but doubt it. I had another appointment recently and was prescribed isotrex which is the topical form of isotretinoin. I was told to use this for a month and then return. I'll see how it goes. If my acne gradually gets worse ill just have to go on a second course which should kill it for good. Although will have to accept more hair loss.

Share this post


Link to post
Share on other sites

Hi,

I was on roacctuane for 6 months, it cleared me up well, but got a few pimples here and there even in the final few weeks. On my final visit to the derm, she said she usually wants patients to go one whole month completely clear before taking them off treatment. I was however very eager to come off and so she let me.

Now 4 weeks off treatment and I am breaking out everyday with tiny pimples. I am so surprised because I would go weeks without having a single spot on accutane and yet only a few days off it and they came back, albeit to a much lesser extent. I am hoping it's my body just readjusting to having sebum again, but doubt it. I had another appointment recently and was prescribed isotrex which is the topical form of isotretinoin. I was told to use this for a month and then return. I'll see how it goes. If my acne gradually gets worse ill just have to go on a second course which should kill it for good. Although will have to accept more hair loss.

Hey, I appreciate the reply!

I have been getting them occasionally so I'll just ask my derm what's best for me in terms of staying on accutane or coming off it... If possible would you be able to post on here how that goes for you? If not don't worry about it would just be intersted in knowing how it goes.. Hope it all works out for you though!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×